African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 240

Full Length Research Paper

Entropy and utility based trip distribution model

R. Kar1* and S. K. Mazumder2
  1Department of Mathematics, Bidhan Chandra College, Rishra, Hooghly, 712248, West Bengal, India. 2Department of Mathematics, Bengal Engineering and Science University, Shibpur, Howrah, 711103, West Bengal, India.
Email: [email protected]

  • Article Number - 6A267B83073
  • Vol.4(12), pp. 375 - 378, November 2011
  •  Accepted: 08 September 2011
  •  Published: 30 November 2011



This paper aims to explore the interrelation and equivalence between methods of maximum entropy and utility in establishing the trip distribution model.


Key words: Entropy, utility, trip distribution, Bose–Einstein entropy, Fermi-Dirac entropy.

  • Articles on Google by: